MAUDE Adverse Event Report: MAKO Surgical Corp. CHECKPOINT 3.5 HEX IMPACTION STERILE; Orthopedic Stereotaxic Instrument

MAKO Surgical Corp. CHECKPOINT 3.5 HEX IMPACTION STERILE; Orthopedic Stereotaxic Instrument
Catalog Number 111653
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported "while removing the checkpoint from the patient's pelvis, the checkpoint broke, leaving the tip inside the patient's body.".

Brand Name
CHECKPOINT 3.5 HEX IMPACTION STERILE
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
+353()61498200
MDR Report Key50791874
Report Number3005985723-2026-00488
Device Sequence Number21224992
Product Code OLO
UDI-Device Identifier00848486017316
UDI-Public00848486017316
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111653
Device Lot Number29196700-004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown